# SDR CALA9800419

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON RT WING LOWER LEADING EDGE SACRIFICIAL DOUBLER JUST INSIDE PANEL NR 617 AB FRONT SPAR AREA.  THE CORROSION WAS REMOVED IAW SRM 51-21-01.  THE CORRODED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 51-21-01 AND ECRA 5720-01643, FIGURE 2.
